Facebook share
LinkedIn share
Google plus share
Twitter plus share
Give Advice
Ask For Advice
Page 1 of 2 12 LastLast
Results 1 to 10 of 18

Thread: Extremely painful Yeast Infection sores

  1. #1

    Join Date
    Nov 2017
    Posts
    1

    Extremely painful Yeast Infection sores

    Iím on day two of an incredibly painful yeast infection. I think it was caused by some antibiotics I was taking for a week for a UTI. On the last day of my antibiotics my vulva started to feel irritated and itchy, and that night I noticed ALOT of white chunky discharge. I went right to Walmart and got Monistat 3 day and inserted one ovule that night.

    The next day my symptoms got worse. It wasnít just itching or burning it was major pain and tenderness. I was all swollen down there and had difficulty sitting down. I also started to develop fever like symptoms. Aches, chills, that awful trembly feeling, and my lymph nodes in my neck hurt were really tender.

    I looked at myself that night and noticed some sores on my labia and that at the base of my vaginal opening the skin was very dark purple and swolllen rigid.

    Iíve still got one day of monistat left but the pain from these sores is unbearable. I tried using the anti itch cream that came with the monistat but it hurts too and I donít think itís supposed to be used on open wounds.

    Does anyone have any experience with this? Any ideas what I could apply to the open sores to help them heal faster or ease the pain. They hurt so bad and I have to work today and I just feel like Iím going to break down crying every second.

  2. #2
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    51
    Posts
    34,342
    Gender
    Female
    I would head straight to an urgent care. When taking an antibiotic always take a probiotic . Don't take it with the antibiotic of course take about four hours after . Or several hours in between doses .

  3. #3
    Platinum Member ThatwasThen's Avatar
    Join Date
    Feb 2013
    Location
    Central Canada
    Posts
    11,627
    Gender
    Female
    Originally Posted by Ruble
    Iím on day two of an incredibly painful yeast infection. I think it was caused by some antibiotics I was taking for a week for a UTI. On the last day of my antibiotics my vulva started to feel irritated and itchy, and that night I noticed ALOT of white chunky discharge. I went right to Walmart and got Monistat 3 day and inserted one ovule that night.

    The next day my symptoms got worse. It wasnít just itching or burning it was major pain and tenderness. I was all swollen down there and had difficulty sitting down. I also started to develop fever like symptoms. Aches, chills, that awful trembly feeling, and my lymph nodes in my neck hurt were really tender.

    I looked at myself that night and noticed some sores on my labia and that at the base of my vaginal opening the skin was very dark purple and swolllen rigid.

    Iíve still got one day of monistat left but the pain from these sores is unbearable. I tried using the anti itch cream that came with the monistat but it hurts too and I donít think itís supposed to be used on open wounds.

    Does anyone have any experience with this? Any ideas what I could apply to the open sores to help them heal faster or ease the pain. They hurt so bad and I have to work today and I just feel like Iím going to break down crying every second.
    Go to your doctor or a walk in clinic. Take the day off work (or half day) to do it when your symptoms are that extreme. It may be something other then a simple yeast infection and the monistat could be making things worse.

  4. #4
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    51
    Posts
    34,342
    Gender
    Female
    It is always good to take a good probiotic daily for good health anyway.

  5.  

  6. #5
    Platinum Member ThatwasThen's Avatar
    Join Date
    Feb 2013
    Location
    Central Canada
    Posts
    11,627
    Gender
    Female
    Yes probiotics are good for gut health.
    The fact that she has a fever indicates that what she is suffering from is some sort of infection rather then a simple yeast infection. To be honest, Herpes came to mind and if that is the case (?) she'll do well to be on an antiviral med.

    I also started to develop fever like symptoms. Aches, chills, that awful trembly feeling, and my lymph nodes in my neck hurt were really tender.

  7. #6
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    51
    Posts
    34,342
    Gender
    Female
    Originally Posted by ThatwasThen
    Yes probiotics are good for gut health.
    The fact that she has a fever indicates that what she is suffering from is some sort of infection rather then a simple yeast infection. To be honest, Herpes came to mind and if that is the case (?) she'll do well to be on an antiviral med.
    Yes. I would go to an urgent care because that doesnít sound like your plain old ordinary yeast infection .

  8. #7
    Platinum Member
    Join Date
    Aug 2016
    Posts
    6,383
    This is likely something more than a simple yeast infection, OP. I am not a medical professional by any stretch, but I have to admit that like another poster, I wonder if this is a herpes outbreak.

    Please do get to a doctor or clinic as soon as you can.

  9. #8
    Platinum Member melancholy123's Avatar
    Join Date
    May 2015
    Location
    Ontario Canada
    Posts
    4,844
    Gender
    Female
    Good grief, why havent you gone to the doctor? Some advice here, but none of us are doctors.

  10. #9
    Platinum Member
    Join Date
    Dec 2007
    Posts
    15,885
    Originally Posted by ~Seraphim ~
    I would head straight to an urgent care. When taking an antibiotic always take a probiotic . Don't take it with the antibiotic of course take about four hours after . Or several hours in between doses .
    YUp. the probiotic is key. As Seraphim, mentioned, never take the probiotic with the meds. Wait three to four hours after taking your meds.

  11. #10
    Platinum Member
    Join Date
    Dec 2007
    Posts
    15,885
    Originally Posted by ~Seraphim ~
    It is always good to take a good probiotic daily for good health anyway.
    There is new news on probiotics. Not recommended for daily intake.


Page 1 of 2 12 LastLast

Give Advice
Ask For Advice

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •